# SDR IPXA2025081112145

- Difficulty date: July 19, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 30,544 hours, 21,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N38108200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR FUSELAGE SKIN PROTRUDING AT STA 1400.  INSTALLED -1 DOUBLER REPAIR AND -2 REPLACEMENT SPLICE STRAP SEGMENT AT STA 1400 BTW S-27L AND 28L IAW EA 757-5360-01-B0545 REV. P2 PAR.D STEP 18.  ACCOMPLISH REPAIR PER EO-94648-REQ1 AND VT-SAA EA 757-5360-01-B0545, REV-.
